Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: altered perception after long stimulant use.

Posted by bimini on July 19, 2005, at 12:36:46

In reply to altered perception after long stimulant use., posted by rjlockhart98 on July 19, 2005, at 9:55:10

I can't come up with a definition of psychotic thought. What is it, how does it go?

For me thoughts go off in multiple simultaneous direction, then it becomes an instant of thoughtless perception. Nothing I could describe but intensly experience. No Doctor could perceive this and my ramblings just fuzz it up badly. Painting, art or dance might be better to express it.

I am in a permanent altered reality. Chaos is the continuity and sense of control shifted along with it, like a huge game with infinite players. I try to make sense and try to fit pieces in order I think they belong, that isn't working. It is there and isn't, predictable in beeing unpredictable. Psychotic? I feel I just dreamed that up that there was a real, fixed, constant reality "out there". That was comforting, easier to deal with changes when other denominators are fixed.

Hanging in suspended direction isn't so bad for me. Dealing with me in real life is likely more exasperating for other people. Antidepressant meds take away the feeling of my independent part in the game, for me that was the scariest experience.
I am functioning independent. I am unemployable and started my own business two years ago.

bimini


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bimini thread:530065
URL: http://www.dr-bob.org/babble/20050718/msgs/530098.html